# SDR DALA2018061203953

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 71,213 hours, 52,364 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CAPT'S SIDE AFT LAV ALARM SOUNDING W/NO SMOKE INDICATIONS. COULD NOT DUPLICATE. A/C OK FOR SVC.
